# SDR REXA2014092500989

- Difficulty date: September 25, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 17,005 hours, 16,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR STRIP INOPERATIVE FROM SEAT 2C TO 5C & SEAT 1C MISSING ORANGE OVERLAY.  R & R EMER BATTERY NR 2 INVERTER & INSTALLED ORANGE OVERLAY IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
